Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have erectile dysfunction, less penetrating, not lasting ejaculation. Suggest medication?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I have problem of erectile dysfucntion...and if correcly understood this ter...i have problesm like.....prorblay soft and.....less penetrating.....and also not lasting therre any medicine whcih I can have...there are many in the market.....mile musli power extra......many more.....

I wanted to consult inperson to you but if this is a generic problem then could you please refer me some good medicine which can...improve my sex the best level possible. long lastign erectile function strong hard and large in size.

If you want to know more know.

Thanks in Advance
Posted Sun, 26 May 2013 in Erectile Dysfunction
Answered by Dr. Ashish Mittal 19 minutes later
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Erectile dysfunction can be a result of a psychological or physical problem.
Psychological causes: Most common cause in young patients. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Men with psychological problem usually have normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not.

Physical causes: Include neurological disorders, alcoholism, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases.

What I can understand from your query is that you are not able to sustain hard erection which is required for intercourse. You are 29 years of age and at this age, any difficulty in getting or maintain an erection is due to psychological reasons in most of the cases. I hope you are not taking any alcohol or smoking as sometimes these can also cause erectile dysfunction.

I will describe some simple measures which you can incorporate and these should help you:
-First of all, quit smoking and alcohol (if you are taking any)
-Stop worrying excessively.
-Eat a healthy diet: fruits, milk and eggs
-Have faith in yourself and do not take any stress. You can talk to your partner openly and indulge in plenty of foreplay before sex. As you will worry, your problem will increase further. You can also plan to some short vacation for honeymoon, which will relieve your stress.
-Exercise, particularly aerobic exercise (like: Jogging, skipping and cycling) daily. It will increase blood flow all over body and will reduce stress.
-The commonly prescribed drug by the doctors is sildenafil (Viagra) or Tadalafil (Megalis), which causes erections to be stronger and long lasting, but should be taken after prescription. It is important to rule out medical conditions specially related to cardiovascular system before starting such treatment. Both of these medicines have excellent result in physical causes of erectile dysfunction.

There is also need to rule out certain medical conditions which can affect erection. These include diabetes, high blood pressure, heart or thyroid conditions, poor circulation, penile venous incompetency and neurological causes. For that comprehensive evaluation and tests, help of other specialist may also needed.

Apart from that in person evaluation and examination by psychiatrist may be necessary in your case to identify and treat psychological cause of ED, specially sexual anxiety.

First follow above steps mentioned by me for 1 month, if there is no change, it is better to get evaluated and investigated by physician and psychiatrist to rule out above conditions.

As you are in Delhi NCR, you can visit me personally also after taking my address from XXXXXXX in Columbia Asia Hospital, Gurgaon.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction, less penetrating, not lasting ejaculation. Suggest medication? 31 minutes later
As I don't have any deseaese in the history apart from migraine, in that case can't I start those medicines straithway.

Diet is fine wit me, week days are quite hectic but i used to hev good diet over the weekend.

Can you please prescribe me some good medicines with no side effect or if it's there then please explain those sode effects.

Answered by Dr. Ashish Mittal 8 hours later
Hello again,
Thanks for follow up.

Erectile dysfunction is very disabling condition. I can understand your concern. But treatment of erectile dysfunction (ED) is not simple and single medicine can not treat all cases of ED.

In allopathy, any treatment depend more on the cause of the problem as mentioned in primary reply. You first need evaluation to rule out physical and psychological reasons for erectile dysfunction. If you have some reports, you can upload with follow up query.

Migraine is uncommon condition in males. Hope you have been investigated for cause of headache. Other causes of headache which can lead to headache are: Hypertension and Anxiety. These problems also affect erection.

Apart from that medicines are not only solution for erectile dysfunctions. Follow lifestyle measures daily as mentioned above, which will help you. Medicines like sildenafil are not contraindicated in migraine, after physician prescription.

Musli power extra is an over the counter available Ayurvedic product. But how it work it is not clear. These product usually come with no side effects claim. Their side effects profile usually not studied like allopathic medicines.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor